MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF180415
Medical Device Problem Codes Positioning Problem (3009); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, this was an endovascular embolization of major aortopulmonary collateral arteries (mapca).A 5fr diagnostic catheter and prowler select plus were advanced to internal thoracic artery, and the coil embolization was initiated.After 5 j&j coils were implanted to internal thoracic artery, the deltafill18 4mm x 15cm coil (dlf180415, 31178117) was used as the sixth coil.During insertion, the microcatheter (mc) jumped and deviated from the target site.When the coil was pushed and pulled several times, the coil got early detached inside of the microcatheter.The coil was retrieved from the patient¿s body with the microcatheter (mc).After that, the embolization to internal thoracic artery was completed, and another 5 j&j coils were implanted to another branch.The angiography was conducted to confirm, the procedure was successfully completed.There was no impact to the patient.A continuous flush was done.The lesion was right internal thoracic artery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31178117 number, and no non-conformances related to the malfunction were identified.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) updated sections on this med watch report: b4, g3, g6, h2, and h11.Complaint conclusion: as reported by the field, this was an endovascular embolization of major aortopulmonary collateral arteries (mapca).A 5fr diagnostic catheter and prowler select plus were advanced to internal thoracic artery, and the coil embolization was initiated.After 5 j&j coils were implanted to internal thoracic artery, the deltafill18 4mm x 15cm coil (dlf180415, 31178117) was used as the sixth coil.During insertion, the microcatheter (mc) jumped and deviated from the target site.When the coil was pushed and pulled several times, the coil got early detached inside of the microcatheter.The coil was retrieved from the patient¿s body with the microcatheter (mc).After that, the embolization to internal thoracic artery was completed, and another 5 j&j coils were implanted to another branch.The angiography was conducted to confirm, the procedure was successfully completed.There was no impact to the patient.A continuous flush was done.The lesion was right internal thoracic artery.No additional information is available.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31178117 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Premature detachment is a known potential procedural complication associated with the deltafill18 coil.Excessive force applied to a coil through repeated coil deployments or manipulation can increase the possibility of unintended detachment.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20707942
Report Number3008114965-2024-01137
Device Sequence Number8211489
Product Code KRD
UDI-Device Identifier10886704077206
UDI-Public(01)10886704077206(17)261031(10)31178117
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF180415
Device Lot Number31178117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM.
Patient SexUnknown